@article{(Open Science Index):https://publications.waset.org/pdf/16748,
	  title     = {Strict Stability of Fuzzy Differential Equations with Impulse Effect},
	  author    = {Sanjay K.Srivastava and  Bhanu Gupta},
	  country	= {},
	  institution	= {},
	  abstract     = {In this paper some results on strict stability heve beeb extended for fuzzy differential equations with impulse effect using Lyapunov functions and Razumikhin technique.
},
	    journal   = {International Journal of Mathematical and Computational Sciences},
	  volume    = {7},
	  number    = {5},
	  year      = {2013},
	  pages     = {854 - 858},
	  ee        = {https://publications.waset.org/pdf/16748},
	  url   	= {https://publications.waset.org/vol/77},
	  bibsource = {https://publications.waset.org/},
	  issn  	= {eISSN: 1307-6892},
	  publisher = {World Academy of Science, Engineering and Technology},
	  index 	= {Open Science Index 77, 2013},
	}